JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTENDED DIRECTED TRIPLE SYSTEMS WITH A GIVEN AUTOMORPHISM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXTENDED DIRECTED TRIPLE SYSTEMS WITH A GIVEN AUTOMORPHISM
Cho, Chung-Je; Han, Yong-Hyeon;
  PDF(new window)
 Abstract
An extended directed triple system of order v, denoted by EDTS(v), is a pair (V, (equation omitted)) where V is a v-set and (equation omitted) is a set of transitive triples of elements of V such that every ordered pair of elements of V is contained in exactly one member of (equation omitted). We obtain a necessary and sufficient condition for the existence of cyclic EDTS(v)s, and when k=1 or 2, we also obtain a necessary and sufficient condition for the existence of k-rotational EDTS(v)s.
 Keywords
extended directed triple system;automorphism;
 Language
English
 Cited by
1.
Large sets of extended directed triple systems with even orders, Discrete Mathematics, 2009, 309, 23-24, 6515  crossref(new windwow)
2.
Large sets of extended directed triple systems with odd orders, Discrete Mathematics, 2010, 310, 24, 3619  crossref(new windwow)
3.
Completing the spectrum for large sets of extended directed triple systems, Discrete Mathematics, 2015, 338, 9, 1573  crossref(new windwow)
 References
1.
Discrete Math., 1978. vol.24. pp.139-140 crossref(new window)

2.
Kyungpook Math. J., 1991. vol.31. pp.219-234

3.
J. Korean Math. Soc., 1987. vol.24. 1, pp.133-142

4.
Annals of Discrete Math., 1982. vol.15. pp.97-103

5.
Aequatines Math., 1972. vol.3. pp.291-298

6.
Compositio Math., 1939. vol.6. pp.251-257